Necessary and sufficient condition for the global stability of a delayed discrete-time neuron model

Bartha, Ferenc Ágoston, Garab, Ábel: Necessary and sufficient condition for the global stability of a delayed discrete-time neuron model.
Journal of Computational Dynamics, 1 (2). pp. 213-232. ISSN 2158-2491 (2014)

[img]
Preview
Text
GAS final version.pdf - Accepted Version

Download (496kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Computational Dynamics
Date: 2014
Volume: 1
Number: 2
Page Range: pp. 213-232
ISSN: 2158-2491
Faculty: Faculty of Science and Informatics
Department: Bolyai Intézet (Matematikai Tanszékcsoport)
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2474842
DOI id: https://doi.org/10.3934/jcd.2014.1.213
Date Deposited: 2015. Jan. 16. 09:40
Last Modified: 2019. Mar. 19. 14:19
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4643

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year